Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight Gain and Anti-Depressants - Violet

Posted by captain on August 30, 2004, at 10:15:44

In reply to Re: Weight Gain and Anti-Depressants Violet4EVR, posted by partlycloudy on August 30, 2004, at 10:08:02

Hi Violet - I was taking lexapro for the same reason (anxiety attacks). After about 3 months I had gained about 5 or 6 pounds. I am training for a half marathon and teach a weights class at my gym, so gaining weight was not normal. The panic attacks never totally subsided either so I decided to just get off of it.

I tapered down and have been totally off for about 3 to 4 days. I feel better than I did when I was on it and have already lost about 2-3 pounds.

It really hits your metabolism, so it almost doesn't matter what you eat or how hard you work out! You would have to really beef up your workouts constantly to fight rising metabolism.

Best of luck to you!
Captain


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:captain thread:383963
URL: http://www.dr-bob.org/babble/20040830/msgs/384086.html